# SDR AALA20100320DFW03

- Difficulty date: March 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 57,716 hours, 24,094 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28D ESCAPE PATH SEAT LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE.
